| Model Number |
ATG80142 |
| Medical Device Problem Codes |
Break (1069); Unraveled Material (1664); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number was provided for the reported malfunction; therefore, a lot history review was performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported balloon detachment is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model atg80142 pta balloon dilatation catheter allegedly experienced detachment of device component.The information was received from one source.One patient was involved with no reported patient injury.Age, weight and gender were not provided.
Additional Manufacturer Narrative
H10: the lot number was provided for the reported malfunction; therefore, a lot history review was performed.The sample was returned to the manufacturer for inspection/evaluation.Therefore, the investigation is confirmed for the reported unraveled fiber and break at proximal joint.However, the reported detachment of device was unconfirmed as no evidence can¿t be noted form the evaluation of returned sample.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.H11: h6(method,result).H11:section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model atg80142 pta balloon dilatation catheter allegedly experienced detachment of device component, break and unraveled material.The information was received from one source.One patient was involved with no reported patient injury.Age, weight and gender were not provided.